# SDR FDEA201401280209

- Difficulty date: January 28, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 47,909 hours, 20,428 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Location: Yellow Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL ECAM WARNING AT 90KTS, YELLOW HYD LOW PRESS.  GOT ENG PUMP PRESS LIGHT & SPLR FAULTS 5 & 3/2 ON OVERHEAD.  ABORTED & FAULTS WENT AWAY.  AFTER TRYING TO RECONFIGURE WE GOT YELLOW HYD LOW PRESS AGAIN, INTERMITTENTLY.  FOUND YELLOW SYS OVER SERVICED.  DRAINED FLUID IAW MANUAL REF 12-12-29-00, RAN ENGINES IAW JRH. ALL FLUID LEVELS & PRESS NORMAL.
